# SDR DALA2023052204072

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,910 hours, 19,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 EXIT SIGN AT ROW 16 MISSING 1 LENS. CORRECTIVE ACTION: R/R EMERGENCY EXIT LENS PER B767 AMM 33-51. MEL & PLAC REMOVED. (4684282)
